Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Irregular heart beats, occasional light headedness, intentional cough. What could the cause be?

for years I have had an irregular heart beat, sometimes not for months , lately i have been having them more regularly and on several occasions i have felt light headed. I usually intentionally cough and it clears up and I go ahead with my day. What s up? should I have it checked out, or is it benign.... oooooooooppps i thought this was a FREE SERVICE sorry for your trouble, I ll keep coughing
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Irregular heart beats with light headed is due to abnormalities of heart rhythm know as cardiac arrhythmia.

You need check up with a cardiologist.

They will perform tests like ECG, 2D Echo, and Holter monitoring to detect the abnormality of your heart rhythm.

Consult the doctor for physical examination and for investigations.

Hope I have answered your query.

Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor